# SDR SIMA20150831011

- Difficulty date: August 31, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,726 hours, 34,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS 1 - 3 INOPERATIVE.  R & R NR 2 EMER BATTERY ASSEMBLY IAW AMM 33-50-04.  CHECKED GOOD.
